Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 14, 2012, 10:22 AM CDT for 6 counties in Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 10:22 AM CDT (15:22 UTC)
- Expired
- Jun 14, 2012, 11:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Twin Cities, MN
Counties Carver County, MN, Dakota County, MN, Hennepin County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 13 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.4 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
853 WWUS83 KMPX 141522 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1022 AM CDT THU JUN 14 2012 MNZ060>063-066>070-075>078-WIZ024-141600- ANOKA-CARVER-DAKOTA-GOODHUE-HENNEPIN-LE SUEUR-MCLEOD-NICOLLET-PIERCE-RAMSEY-RICE-SCOTT-SIBLEY-WASHINGTON- 1022 AM CDT THU JUN 14 2012 AT 1017 AM CDT...WEATHER SERVICE RADAR WAS TRACKING AN LARGE CLUSTER OF STRONG THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA. THE STRONGEST STORM WAS LOCATED JUST SOUTH OF GAYLORD AND JUST EAST OF LAFAYETTE. THE STORMS WERE MOVING SOUTHEAST AT 20 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THE STRONGER STORMS. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... NEW ROME. LE SUEUR. ST HENRY. LAT...LON 4518 9332 4457 9257 4422 9368 4469 9430 TIME...MOT...LOC 1518Z 302DEG 18KT 4441 9423 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:42 AM CDT, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 14, 4:42 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 442 AM CDT THU JUN 14 2012 .DISCUSSION... OVERVIEW...SEVERAL BOUTS OF RAIN LIKELY OVER THE COMING DAYS WITH ABOVE NORMAL TEMPERATURES. MORE HUMIDITY ARRIVES TODAY AND LINGERS INTO EARLY NEXT WEEK. THE GRAND FORKS AND ABERDEEN NWS OFFICES HAVE BEEN DOING BATTLE WITH ELEVATED THUNDERSTORMS AND POTENTIALLY LARGE HAIL THIS MORNING. THESE STORMS ARE NOW ON THE FRINGE OF THE WESTERN BORDER OF OUR FORECAST AREA. THE LEADING AREA OF STORMS ARE ON THE NOSE OF A VERY STRONG 850MB JET AND IN THE AREA OF WARM AIR ADVECTION. SO FAR...THERE HAS NOT BEEN MUCH SOUTHWARD DEVELOPMENT. IN FACT...THERE IS DEVELOPMENT BACK TO THE NORTHWEST WITH TIGHTENING 850MB-700MB ISOTHERMS. THE 700MB FRONTOGENESIS IS LIKELY THE RESULT OF THE APPROACHING TROUGH ENTERING THE NORTHERN PLAINS. THE MOISTURE IS ALSO MUCH BETTER BACK TOWARD CENTRAL ND/SD. NONETHELESS...INCLUDED HIGH POPS IN CENTRAL MN TO ACCOUNT FOR THE EASTWARD MOVEMENT WITH TIME ALTHOUGH WOULDNT BE SURPRISED TO SEE A WEAKENING TREND. INCLUDED AT LEAST CHANCE POPS MUCH FURTHER SOUTH TO ACCOUNT FOR DEVELOPMENT WHERE THE GOOD MOISTURE TRANSPORT IS POINTING AND PWATS ARE ON THE RISE. ACTUALLY ITS 09Z AND JUST NOW SEEING SOME LIGHT ELEVATED ECHOES OVER THE METRO. REGARDLESS OF WHAT HAPPENS THIS MORNING...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN MN THIS AFTERNOON OUT AHEAD OF THE COLD FRONT. WARM FRONT SHOULD MAKE RAPID PROGRESS TO THE NORTH TODAY AND WILL LIKELY EXTENDED FROM NORTH CENTRAL MN INTO WEST CENTRAL BY 21Z THIS AFTERNOON. THE NEW SPC DAY1 HAS A 10% TORNADO PROBABILITY IN EAST CENTRAL MN AND WEST CENTRAL WI. CAN'T REALLY ARGUE WITH THIS GIVEN THE 0-1KM SRH AND BULK SHEAR OFF THE NAM AND RAP...RIGHT AROUND 100-200 M2/S2 AND 20KTS RESPECTIVELY AROUND 21Z THIS AFTERNOON IN EASTERN MN. THE MOST FAVORABLE LOW LEVEL WIND FIELD LIFTS NORTH LATE THIS MORNING TOWARDS DULUTH. FURTHERMORE...THE TOP 15 DATES FROM THE CIPS WARM SEASON ANALOG OFF THE 00Z NAM FROM LAST NIGHT DOES CONCENTRATE THE TORNADO REPORTS IN EAST CENTRAL MN...WITH THE WIND AND HAIL COVERING A MUCH LARGER AREA. MAX UPDRAFT HELICITY FROM OUR LOCAL WRF-ARW...AND TO SOME DEGREE NCEP WRF ARW/NMM...HAVE A COUPLE CLUSTERS OF +50 M2S2 BY 15.00Z ALONG A LINE FROM DULUTH TO ALBERT LEA WITH SLIGHTLY BACKED WINDS NEAR THE WARM FRONT NORTH OF THE TWIN CITIES METRO. IN TERMS OF TIMING...21Z IN CENTRAL MN...00-01Z IN EASTERN MN...AND 04Z CLEARING WEST CENTRAL WI IS A GOOD FIRST GUESS BASED ON SHORT-TERM MODEL CONSENSUS. MODEL GUIDANCE HAS BEEN CONSISTENT IN DEPICTING A SHORT WAVE TROUGH OVER THE NORTHERN PLAINS AT 12Z SATURDAY...ITS EVOLUTION IS STILL SOMEWHAT UNCERTAIN IN BOTH TIMING AND HOW MUCH IT DEEPENS. THE RESULTANT SFC CYCLONE AND COLD FRONT ARE THEREFORE AFFECTED...SO DIFFICULT TO GET A HANDLE ON THE INTENSITY AND TIMING OF CONVECTION ON SATURDAY...ALTHOUGH THINK THERE WILL BE GOOD STORM COVERAGE. OVERNIGHT CONVECTION AND OUTFLOW BOUNDARIES FURTHER COMPLICATE THE INSTABILITY PARAMETERS AND SEVERE POTENTIAL ON SATURDAY. STILL TRACKING THAT VORT MAX THAT ARRIVES FRIDAY NIGHT/SATURDAY AS MAIN TROUGH LIFTS NORTH INTO ONTARIO. SHORTWAVE ORIGINATING OUT OF CO TONIGHT AND TRACKING NE ACROSS THE CENTRAL PLAINS AND ENDING UP IN SOUTHERN MN BY SATURDAY MORNING. IT ORIGINATES OUT OF CONVECTION IN THE SOUTHWEST WITH GOOD DIFFLUENCE OUT AHEAD OF THE LONG WAVE TROUGH IN THE SOUTHWEST - SO LIKELY CONVECTIVE INDUCED. IN THE EXTENDED...LONG WAVE TROUGHING BECOMING ESTABLISHED DEEPENING AS IT PROGRESSES ACROSS THE NORTHERN PLAINS WITH TIME. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY EARLY NEXT WEEK AS DYNAMICS ASSOCIATED WITH A DEEP CYCLONE MOVING NORTH OF THE US/CANADIAN BORDER AT THAT TIME INTERACT WITH MOISTURE EXPECTED ACROSS THE REGION. AS MENTIONED IN EARLIER DISCUSSIONS...THE TROUGHING MIGHT BE HELD IN PLACE FOR A WHILE WITH BLOCKING PATTERN DOWNSTREAM HOLD THE PATTERN ROUGHLY IN PLACE. THE CONTINUED ACTIVE PATTERN MY CREATE SOME HYDROLOGY CONCERNS GIVEN THE RECENT WET PATTERN. && .AVIATION.../06Z TAF ISSUANCE/ THE TAF PERIOD WILL BE ACTIVE AS AN AREA OF SHOWERS AND THUNDERSTORMS MOVES IN FROM THE WEST EARLY THIS MORNING...WITH DEVELOPMENT LATER TODAY. FOR THE FIRST ROUND OF STORMS...IT APPEARS THAT THE BEST FORCING WILL BE OFF TO THE NORTH...SO HAVE ONLY A THUNDER MENTION AT KAXN AND KSTC THIS MORNING. HOWEVER...STORMS WILL REDEVELOP AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION THIS AFTERNOON AND EVENING. TRIED TO TIME THE THUNDERSTORMS WITH SMALL SHORTLIVED FROM GROUPS...BUT THESE WILL LIKELY NEED TO BE ADJUSTED AS THE TIMING AND CONFIDENCE INCREASES. KMSP...STORMS SHOULD HOLD OFF THIS MORNING. A FEW SHORT-RANGE MODELS INDICATE CONVECTION OVER THE NEXT FEW HOURS ACROSS THE METRO AREA...BUT OVERALL THE BEST FORCING FOR STORMS WILL BE ACROSS THE NORTH. TODAY SHOULD BE VFR...WITH AFTERNOON SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS CENTRAL MINNESOTA AND SPREADING INTO KMSP BY 22 OR 23Z. THESE SHOULD CLEAR OUT OVERNIGHT. /OUTLOOK/ FRIDAY...VFR WITH -TSRA POSSIBLE BUT LOW CONFIDENCE. SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST CHANCES AFTN/EVN. SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW CONFIDENCE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && CLF/JRB
Hazardous weather outlook, Jun 14, 5:54 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 554 AM CDT THU JUN 14 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 554 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE MOVING ACROSS CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THIS MORNING. THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO ONE INCH ALONG WITH HEAVY DOWNPOURS AND A LOT OF PEA SIZE HAIL. MOST OF THESE STORMS WILL BE WEAK. THE SEVERE WEATHER THREAT INCREASES THIS AFTERNOON AND EVENING WHEN A WARM FRONT LIFTS NORTH AND ADDS WARM AND MOISTURE TO THE ATMOSPHERE. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. HAIL...DAMAGING STRAIGHT LINE WINDS...AND EVEN A COUPLE TORNADOES CAN NOT BE RULED OUT TODAY. THE BEST TORNADO THREAT IS CONCENTRATED IN EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THIS INCLUDES THE TWIN CITIES METRO AREA. THE HAIL AND WIND THREAT IS EXPECTED OVER A MUCH LARGER PORTION OF MINNESOTA AND WESTERN WISCONSIN. THE FAVORABLE TIMING FOR SEVERE WEATHER IS BETWEEN 4 PM THIS AFTERNOON AND 9 PM THIS EVENING. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE WEATHER WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 14, 9:28 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL STEWART 44.73N 94.49W
06/14/2012 M0.75 INCH MCLEOD MN TRAINED SPOTTER
&&
JVMLocal storm report, Jun 14, 9:54 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
954 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL BELLE PLAINE 44.62N 93.76W
06/14/2012 E0.50 INCH SCOTT MN EMERGENCY MNGR
&&
DRLLocal storm report, Jun 14, 10:04 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1004 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL BELLE PLAINE 44.59N 93.83W
06/14/2012 E0.50 INCH SCOTT MN EMERGENCY MNGR
&&
DRLLocal storm report, Jun 14, 10:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HAIL GREEN ISLE 44.68N 94.01W
06/14/2012 M0.75 INCH SIBLEY MN TRAINED SPOTTER
DIME SIZED HAIL.
0950 AM HAIL SHAKOPEE 44.77N 93.48W
06/14/2012 M0.75 INCH SCOTT MN TRAINED SPOTTER
DIME SIZED HAIL AT MARSCHALL ROAD.
&&
MKMLocal storm report, Jun 14, 10:21 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1021 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL EDEN PRAIRIE 44.85N 93.46W
06/14/2012 M0.75 INCH HENNEPIN MN FIRE DEPT/RESCUE
&&
L SCHALLERSpecial weather statement, Jun 14, 10:22 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1022 AM CDT THU JUN 14 2012 MNZ060>063-066>070-075>078-WIZ024-141600- ANOKA-CARVER-DAKOTA-GOODHUE-HENNEPIN-LE SUEUR-MCLEOD-NICOLLET-PIERCE-RAMSEY-RICE-SCOTT-SIBLEY-WASHINGTON- 1022 AM CDT THU JUN 14 2012 AT 1017 AM CDT...WEATHER SERVICE RADAR WAS TRACKING AN LARGE CLUSTER OF STRONG THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA. THE STRONGEST STORM WAS LOCATED JUST SOUTH OF GAYLORD AND JUST EAST OF LAFAYETTE. THE STORMS WERE MOVING SOUTHEAST AT 20 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THE STRONGER STORMS. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... NEW ROME. LE SUEUR. ST HENRY. LAT...LON 4518 9332 4457 9257 4422 9368 4469 9430 TIME...MOT...LOC 1518Z 302DEG 18KT 4441 9423
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:31 AM CDT | Special Weather Statement | MPX | Douglas | 44 min |
| Jun 14, 4:36 AM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jun 14, 4:53 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 67 min |
| Jun 14, 5:57 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 63 min |
| Jun 14, 7:12 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 48 min |
| Jun 14, 8:09 AM CDT | Special Weather Statement | MPX | McLeod, Wright | 51 min |
| Jun 14, 8:48 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more | 3 hr |
| Jun 14, 9:11 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more | 49 min |
| Jun 14, 9:22 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 27 min |
| Jun 14, 9:41 AM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Jun 14, 11:52 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more | 68 min |
| Jun 14, 12:00 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 45 min |
| Jun 14, 12:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 49 min |
| Jun 14, 12:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 46 min |
| Jun 14, 2:30 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice | 45 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 47 min |
| Jun 14, 2:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 46 min |
| Jun 14, 3:29 PM CDT | Special Weather Statement | MPX | Carver, Le Sueur, Nicollet, Scott, Sibley | 46 min |
| Jun 14, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 45 min |
| Jun 14, 4:23 PM CDT | Special Weather Statement | MPX | Le Sueur | 52 min |
| Jun 14, 4:37 PM CDT | Special Weather Statement | MPX | Nicollet | 38 min |
| Jun 14, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 36 min |
| Jun 14, 5:14 PM CDT | Special Weather Statement | MPX | Goodhue | 46 min |
| Jun 14, 5:22 PM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
| Jun 14, 5:32 PM CDT | Areal Flood Advisory | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 3 hr |
| Jun 14, 5:57 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue, Rice | 4 hr |
| Jun 14, 6:58 PM CDT | Special Weather Statement | MPX | Goodhue | 32 min |
| Jun 14, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 14, 6:50 AM CDT | Special Weather Statement | MPX | Barron | 55 min |
| Jun 14, 7:17 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn | 38 min |
| Jun 14, 7:54 AM CDT | Special Weather Statement | MPX | Barron | 51 min |
| Jun 14, 12:52 PM CDT | Special Weather Statement | MPX | Saint Croix | 53 min |
| Jun 14, 1:22 PM CDT | Areal Flood Advisory | MPX | Barron, Chippewa, Dunn, Polk, Rusk, Saint Croix | 3 hr |
| Jun 14, 2:09 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 36 min |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 35 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.